# SDR USAA060910

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 907 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 907 STR 4R CRACKED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REPLACED STRINGER SPLICE IAW SRM 51-40-05   DEFECT SIZE: .50 INCH.
